# SDR PLGA92895G1

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815BE
- Make and model: Beech 1900C
- Aircraft serial: UB54
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1141100403
- Condition: Cracked
- Location: Ws 151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PILOT PREFLIGHT, A 3.5 INCH SPANWISE UPPER WING SKIN CRACK WAS NOTED ON THE LEFT WING.  THE CRACK WAS CENTERED AT APPROXIMATELY LWS 151.0, 22.5 INCH AFT OF WING SPAR CENTER LINE.  CRACK WAS REPAIRED IAW BEECH DWG FR-60-00001 AND BEECH SRM.  AIRCRAFT RETURNED TO SERVICE.  (M)
